2017
Том 69
№ 9

All Issues

Almost Menger property in bitopological spaces

Eysen A. F., Özçağ E.


Abstract

We introduce the notion of almost Menger property in bitopological spaces. We give some characterizations in terms of $(i, j)$-regular open sets and almost continuous surjection. We also investigate the notion of almost $\gamma$ -set in the bitopological context.

Citation Example: Eysen A. F., Özçağ E. Almost Menger property in bitopological spaces // Ukr. Mat. Zh. - 2016. - 68, № 6. - pp. 835-841.